# SDR AALA202105319001

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 3,904 hours, 1,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 164590
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,904 hours, 1,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT LEFT FORWARD POWER SUPPLY FAILS SELF TEST. REPLACED AND OPERATIONS CHECKED POWER SUPPLY PER AMM 33-51-38.
